# SDR CALA2024041101030

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 58,020 hours, 21,017 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE THE AFT CARGO DOOR EXTERNAL SKIN , LP 4994929 (REF AAR NR 100006124) REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN IAW B737-800, SRM 52-30-01-2R-3.
